MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.75MM HEALIX KNOTLESS PEEK; SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE

DEPUY MITEK LLC US 4.75MM HEALIX KNOTLESS PEEK; SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE
Catalog Number 222287
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales representative reported two different issues with two of their healix knotless anchor's during a rotator cuff procedure.She stated the first anchor was difficult to load and the sutures jammed the inserter.The surgeon removed that anchor and loaded a second anchor onto the inserter.The second anchor pulled out after inserting it into the bone hole.The surgeon had enough anchors in the patient so he did not have to use another anchor to complete the procedure.There were no patient consequences.There was no delay and the customer already discarded the complaint devices.Please see also medwatch report 1221934-2018-50731.

Brand Name
4.75MM HEALIX KNOTLESS PEEK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7624368
Report Number1221934-2018-52156
Device Sequence Number1318088
Product Code MAI
UDI-Device Identifier10886705020393
UDI-Public10886705020393
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/26/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2015
Device Catalogue Number222287
Device Lot Number3592092
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2013
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1